# SDR UIEA2016120600989

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 5454013781
- Part serial: NSN
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES RUBBING ON RT ENG INBD SIDE.  REMOVED AND REPLACED THE WIRE IAW SWPM 20-10-11 AND SWPM 26-11-21. OPS CHECKED GOOD IAW AMM 26-11-00.
